RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Algebra i Analiz:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Algebra i Analiz, 2015, Volume 27, Issue 6, Pages 57–88 (Mi aa1467)  

This article is cited in 2 scientific papers (total in 2 papers)

Research Papers

Normaliser of the Chevalley group of type $\mathrm E_7$

N. A. Vavilov, A. Yu. Luzgarev

St. Petersburg State University, Department of Mathematics and Mechanics, St. Petersburg, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00297


Full text: PDF file (380 kB)
References: PDF file   HTML file

English version:
St. Petersburg Mathematical Journal, 2016, 27:6, 899–921

Bibliographic databases:

Received: 11.05.2015

Citation: N. A. Vavilov, A. Yu. Luzgarev, “Normaliser of the Chevalley group of type $\mathrm E_7$”, Algebra i Analiz, 27:6 (2015), 57–88; St. Petersburg Math. J., 27:6 (2016), 899–921

Citation in format AMSBIB
\Bibitem{VavLuz15}
\by N.~A.~Vavilov, A.~Yu.~Luzgarev
\paper Normaliser of the Chevalley group of type~$\mathrm E_7$
\jour Algebra i Analiz
\yr 2015
\vol 27
\issue 6
\pages 57--88
\mathnet{http://mi.mathnet.ru/aa1467}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3589222}
\elib{http://elibrary.ru/item.asp?id=26414158}
\transl
\jour St. Petersburg Math. J.
\yr 2016
\vol 27
\issue 6
\pages 899--921
\crossref{https://doi.org/10.1090/spmj/1426}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000393181800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84999277868}


Linking options:
  • http://mi.mathnet.ru/eng/aa1467
  • http://mi.mathnet.ru/eng/aa/v27/i6/p57

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. A. Vavilov, “Towards the reverse decomposition of unipotents”, Voprosy teorii predstavlenii algebr i grupp. 33, Zap. nauchn. sem. POMI, 470, POMI, SPb., 2018, 21–37  mathnet
    2. Muehlherr B., Weiss R.M., “Freudenthal Triple Systems in Arbitrary Characteristic”, J. Algebra, 520 (2019), 237–275  crossref  mathscinet  zmath  isi  scopus
  • Алгебра и анализ St. Petersburg Mathematical Journal
    Number of views:
    This page:277
    Full text:36
    References:40
    First page:29

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019